International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 5 | Views: 114 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Analysis Study Research Paper | Mathematics | India | Volume 11 Issue 11, November 2022

Complete Intuitionistic Fuzzy Graphs

S. Vijayalakshmi [6] | S. Geetha [4] | S. Sahaya Arockia Selvi

Abstract: In this paper, we provide three operations on Intuitionistic fuzzy graphs, namely direct product, semi strong product and strong product on Intuitionistic fuzzy graphs. We give sufficient condition for each one of them to be complete and we show that if any of these product is complete, then at least one factor is a complete intuitionistic fuzzy graph. Moreover, we introduced and study the notion and sufficient conditions for the preceding products of two Intuitionistic fuzzy balanced graphs to be balanced and we prove that any isomorphic Intuitionistic fuzzy graph to a balanced Intuitionistic fuzzy graph must be balanced.

Keywords: Complete Intuitionistic fuzzy graphs, self - complementary Intuitionistic fuzzy graph, isomorphic Intuitionistic fuzzy graphs

Edition: Volume 11 Issue 11, November 2022,

Pages: 1021 - 1026

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait